Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 14

1.

Creosote Bush (Larrea tridentata) Improves Insulin Sensitivity and Reduces Plasma and Hepatic Lipids in Hamsters Fed a High Fat and Cholesterol Diet.

Del Vecchyo-Tenorio G, Rodríguez-Cruz M, Andrade-Cetto A, Cárdenas-Vázquez R.

Front Pharmacol. 2016 Jun 28;7:194. doi: 10.3389/fphar.2016.00194. eCollection 2016.

2.

Herbal Hepatotoxicity: Clinical Characteristics and Listing Compilation.

Frenzel C, Teschke R.

Int J Mol Sci. 2016 Apr 27;17(5). pii: E588. doi: 10.3390/ijms17050588. Review.

3.

Evaluation of CYP3A4 inhibition and hepatotoxicity using DMSO-treated human hepatoma HuH-7 cells.

Liu Y, Flynn TJ, Xia M, Wiesenfeld PL, Ferguson MS.

Cell Biol Toxicol. 2015 Oct;31(4-5):221-30. doi: 10.1007/s10565-015-9306-9. Epub 2015 Sep 16.

4.

Herbal hepatotoxicity in traditional and modern medicine: actual key issues and new encouraging steps.

Teschke R, Eickhoff A.

Front Pharmacol. 2015 Apr 23;6:72. doi: 10.3389/fphar.2015.00072. eCollection 2015. Review.

5.

Adverse effects of unconventional therapies in the elderly: A systematic review of the recent literature.

Ernst E.

J Am Aging Assoc. 2002 Jan;25(1):11-20. doi: 10.1007/s11357-002-0002-3.

6.

Drug-Induced Liver Injury: Twenty Five Cases of Acute Hepatitis Following Ingestion of Polygonum multiflorum Thunb.

Jung KA, Min HJ, Yoo SS, Kim HJ, Choi SN, Ha CY, Kim HJ, Kim TH, Jung WT, Lee OJ, Lee JS, Shim SG.

Gut Liver. 2011 Dec;5(4):493-9. doi: 10.5009/gnl.2011.5.4.493. Epub 2011 Nov 21.

7.

Acute liver injury associated with the use of herbal preparations containing glucosamine: three case studies.

Smith A, Dillon J.

BMJ Case Rep. 2009;2009. pii: bcr02.2009.1603. doi: 10.1136/bcr.02.2009.1603. Epub 2009 Sep 2.

8.

Drug-induced Liver Injury.

David S, Hamilton JP.

US Gastroenterol Hepatol Rev. 2010 Jan 1;6:73-80.

9.

Drug-induced liver injury: is it somehow foreseeable?

Tarantino G, Di Minno MN, Capone D.

World J Gastroenterol. 2009 Jun 21;15(23):2817-33. Review.

10.

Drug-induced liver injury due to "natural products" used for weight loss: a case report.

Tarantino G, Pezzullo MG, di Minno MN, Milone F, Pezzullo LS, Milone M, Capone D.

World J Gastroenterol. 2009 May 21;15(19):2414-7.

11.

Herbal supplements: considerations for the athletic trainer.

Winterstein AP, Storrs CM.

J Athl Train. 2001 Oct;36(4):425-32.

12.

Making a diagnosis of herbal-related toxic hepatitis.

Haller CA, Dyer JE, Ko R, Olson KR.

West J Med. 2002 Jan;176(1):39-44. No abstract available.

13.

Adverse reactions to watch for in patients using herbal remedies.

Ko R.

West J Med. 1999 Sep;171(3):181-6. No abstract available.

14.

Unproven (questionable) cancer therapies.

Brigden ML.

West J Med. 1995 Nov;163(5):463-9. Review.

Supplemental Content

Support Center